right here goes
im 41 in a few weeks and my new partner and i decided we would try for a baby, i was on depot for a a year and had my last injection feb 09, my periods returned in nov 09 although irregular, in march this year it all went weird, i was bleeding/ spotting for 3 weeks then nothing then a week or 2 later it would all start again, i had a pelvic scan 2nd june which showed what i was told was a cyst in my overies, 6 weeks later i had another scan 20th july which i was told was clear, my late "bleed" which was just spotting was the last 3 weeks in june which stopped 3rd july then i had nothing til 7th july which is spotting/light bleed of dark brown discharge, ive been very tired and nauseas in the early hours of the morning, my belly is bloated no sore breasts my taste buds are all over the place. i did a preg test wed 11th aug which was neg. i have 3 grown up children but i dont remember feeling or having any of this before. i need some advice
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.